# SDR RAIA2019100193001

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 42,362 hours, 25,819 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE71379016
- Condition: Cut
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF HYD FLUID IN SYS NR 1.   FOUND LASCERATION ON E1 HYD PUMP PRESSURE LINE.  R & R THE LINE SERVICED THE HYD SYS NR 1, RAN ENGINES AT POWER, OPS AND LEAK CHECK GOOD.
